Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Irregular periods, weight gain and bloated stomach. What could be this?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
hello sir i am getting irregular periods since 2 months havent got it. i am 25 years old girl unmarried but have physical relations wid my fiance but we use precautions. i am having sudden weight gain and swollen stomach and gained weingt 5 kg in 20 days all of a sudden.i need ur help and i am a thyroid a thyroid patient.what could be thereason for sudden irregular periods and weight gain taken ayurvedic medecine for menses to come but everything i useless
Posted Sun, 24 Nov 2013 in Women's Health
Answered by Dr. Het Ram Bishnoi 2 hours later
Brief Answer: Irregular menstruation. Detailed Answer: Hello, XXXX. Based on your description, the possible causes of your symptoms include: Poly Cystic Ovarian Disease (PCOD ) 2 Fibroid in uterus 3 Hormonal imbalance 4. Uncontrolled hypothyroidism. In my opinion consult a gynecologist and get his opinion regarding PCOD. You will need a battery of hormone tests and ultrasound scan to confirm the condition Hope I have answered your question. If further any question I will reply. Good luck, Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor